-
1
-
-
0011355632
-
Convexpolyhedra in Lobačevskiǐ spaces
-
MR0259734
-
E M Andreev, Convexpolyhedra in Lobačevskiǐ spaces, Mat. Sb. (N.S.) 81 (123) (1970) 445-478 MR0259734
-
(1970)
Mat. Sb. (N.S.)
, vol.81
, Issue.123
, pp. 445-478
-
-
Andreev, E.M.1
-
2
-
-
0000560851
-
Convex polyhedra of finite volume in Lobačevskiǐ space
-
MR0273510
-
E M Andreev, Convex polyhedra of finite volume in Lobačevskiǐ space, Mat. Sb. (N.S.) 83 (125) (1970) 256-260 MR0273510
-
(1970)
Mat. Sb. (N.S.)
, vol.83
, Issue.125
, pp. 256-260
-
-
Andreev, E.M.1
-
4
-
-
58449114547
-
-
N Bourbaki, Lie groups and Lie algebras. Chapters 4-6, Elements of Mathematics (Berlin), Springer, Berlin (2002) MR1890629Translated from the 1968 French original by Andrew Pressley
-
N Bourbaki, Lie groups and Lie algebras. Chapters 4-6, Elements of Mathematics (Berlin), Springer, Berlin (2002) MR1890629Translated from the 1968 French original by Andrew Pressley
-
-
-
-
5
-
-
58449112289
-
-
M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin (1999) MR1744486
-
M R Bridson, A Haefliger, Metric spaces of non-positive curvature, volume 319 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin (1999) MR1744486
-
-
-
-
6
-
-
84868873315
-
-
A Brøndsted, An introduction to convex polytopes, Graduate Texts in Mathematics 90, Springer, New York (1983) MR683612
-
A Brøndsted, An introduction to convex polytopes, Graduate Texts in Mathematics 90, Springer, New York (1983) MR683612
-
-
-
-
7
-
-
58449099790
-
-
K S Brown, Buildings, Springer, New York (1989) MR969123
-
K S Brown, Buildings, Springer, New York (1989) MR969123
-
-
-
-
8
-
-
22444452292
-
The heat kernel weighted Hodge Laplacian on noncompact manifolds
-
MR1443866
-
E L Bueler, The heat kernel weighted Hodge Laplacian on noncompact manifolds, Trans. Amer. Math. Soc. 351 (1999) 683-713 MR1443866
-
(1999)
Trans. Amer. Math. Soc
, vol.351
, pp. 683-713
-
-
Bueler, E.L.1
-
9
-
-
0013075506
-
Reciprocity of growth functions of Coxeter groups
-
MR1123152
-
R Charney, M Davis, Reciprocity of growth functions of Coxeter groups, Geom. Dedicata 39 (1991) 373-378 MR1123152
-
(1991)
Geom. Dedicata
, vol.39
, pp. 373-378
-
-
Charney, R.1
Davis, M.2
-
10
-
-
84972494180
-
-
2 -cohomology and the Gauss-Bonnet theorem for open manifolds, J. Differential Geom. 21 (1985) 1-34 MR806699
-
2 -cohomology and the Gauss-Bonnet theorem for open manifolds, J. Differential Geom. 21 (1985) 1-34 MR806699
-
-
-
-
11
-
-
0001757439
-
-
2 -cohomology and group cohomology, Topology 25 (1986) 189-215 MR837621
-
2 -cohomology and group cohomology, Topology 25 (1986) 189-215 MR837621
-
-
-
-
12
-
-
58449132126
-
-
M W Davis, Groups generated by reflections and aspherical manifolds not covered by Euclidean space, Ann. of Math. (2) 117 (1983) 293-324 MR690848
-
M W Davis, Groups generated by reflections and aspherical manifolds not covered by Euclidean space, Ann. of Math. (2) 117 (1983) 293-324 MR690848
-
-
-
-
13
-
-
84972581302
-
-
M W Davis, The homology of a space on which a reflection group acts, Duke Math. J. 55 (1987) 97-104 MR883665
-
M W Davis, The homology of a space on which a reflection group acts, Duke Math. J. 55 (1987) 97-104 MR883665
-
-
-
-
14
-
-
58449130270
-
-
M W Davis, Buildings are CAT(0), from: Geometry and cohomology in group theory (Durham, 1994), London Math. Soc. Lecture Note Ser. 252, Cambridge Univ. Press, Cambridge (1998)108-123 MR1709955
-
M W Davis, Buildings are CAT(0), from: "Geometry and cohomology in group theory (Durham, 1994)", London Math. Soc. Lecture Note Ser. 252, Cambridge Univ. Press, Cambridge (1998)108-123 MR1709955
-
-
-
-
15
-
-
0000056539
-
The cohomology of a Coxeter group with group ring coefficients
-
MR1600586
-
M W Davis, The cohomology of a Coxeter group with group ring coefficients, Duke Math. J. 91 (1998) 297-314 MR1600586
-
(1998)
Duke Math. J
, vol.91
, pp. 297-314
-
-
Davis, M.W.1
-
16
-
-
58449101979
-
-
M W Davis, Nonpositive curvature and reflection groups, from: Handbook of geometric topology, North-Holland, Amsterdam (2002) 373-422 MR1886674
-
M W Davis, Nonpositive curvature and reflection groups, from: "Handbook of geometric topology", North-Holland, Amsterdam (2002) 373-422 MR1886674
-
-
-
-
17
-
-
70649083851
-
The Geometry and Topology of Coxeter Groups
-
of, Princeton Univ. Press, Princeton in press
-
M W Davis, The Geometry and Topology of Coxeter Groups, volume 32 of London Math. Soc. Monograph Series, Princeton Univ. Press, Princeton (in press)
-
London Math. Soc. Monograph Series
, vol.32
-
-
Davis, M.W.1
-
18
-
-
33846599167
-
Cohomology of Coxeter groups with group ring coefficients. II
-
MR2253447
-
M W Davis, J Dymara, T Januszkiewicz, B Okun, Cohomology of Coxeter groups with group ring coefficients. II, Algebr. Geom. Topol. 6 (2006) 1289-1318 MR2253447
-
(2006)
Algebr. Geom. Topol
, vol.6
, pp. 1289-1318
-
-
Davis, M.W.1
Dymara, J.2
Januszkiewicz, T.3
Okun, B.4
-
20
-
-
0036946193
-
The topology at infinity of Coxeter groups and buildings
-
MR1949112
-
M W Davis, J Meier, The topology at infinity of Coxeter groups and buildings, Comment. Math. Helv. 77 (2002) 746-766 MR1949112
-
(2002)
Comment. Math. Helv
, vol.77
, pp. 746-766
-
-
Davis, M.W.1
Meier, J.2
-
21
-
-
0011040168
-
2 -homology of right-angled Coxeter groups
-
MR1812434
-
2 -homology of right-angled Coxeter groups, Geom. Topol. 5 (2001) 7-74 MR1812434
-
(2001)
Geom. Topol
, vol.5
, pp. 7-74
-
-
Davis, M.W.1
Okun, B.2
-
22
-
-
2342544037
-
2 -homology of right-angled Coxeter groups based on barycentric subdivisions
-
MR2074916
-
2 -homology of right-angled Coxeter groups based on barycentric subdivisions, Topology Appl. 140 (2004) 197-202 MR2074916
-
(2004)
Topology Appl
, vol.140
, pp. 197-202
-
-
Davis, M.W.1
Okun, B.2
-
23
-
-
84868868470
-
-
J Dixmier, Les C* -algèbres et leurs représentations, Cahiers Scientifiques, Fasc. XXIX, Gauthier-Villars & Cie, Éditeur-Imprimeur, Paris (1964) MR0171173
-
J Dixmier, Les C* -algèbres et leurs représentations, Cahiers Scientifiques, Fasc. XXIX, Gauthier-Villars & Cie, Éditeur-Imprimeur, Paris (1964) MR0171173
-
-
-
-
24
-
-
58449104248
-
-
J Dixmier, von Neumann algebras, North-Holland Mathematical Library 27, North-Holland Publishing Co., Amsterdam (1981) MR641217With a preface by E. C. Lance, Translated from the second French edition by F. Jellett
-
J Dixmier, von Neumann algebras, North-Holland Mathematical Library 27, North-Holland Publishing Co., Amsterdam (1981) MR641217With a preface by E. C. Lance, Translated from the second French edition by F. Jellett
-
-
-
-
25
-
-
0001133825
-
2 -cohomology of infinite coverings
-
MR0445560
-
2 -cohomology of infinite coverings, Topology 16 (1977) 157-165 MR0445560
-
(1977)
Topology
, vol.16
, pp. 157-165
-
-
Dodziuk, J.1
-
26
-
-
2442648851
-
2-cohomology of buildings with fundamental class
-
MR2051148
-
2-cohomology of buildings with fundamental class, Proc. Amer. Math. Soc. 132 (2004) 1839-1843 MR2051148
-
(2004)
Proc. Amer. Math. Soc
, vol.132
, pp. 1839-1843
-
-
Dymara, J.1
-
27
-
-
33646889305
-
Thin buildings
-
MR2240901
-
J Dymara, Thin buildings, Geom. Topol. 10 (2006) 667-694 MR2240901
-
(2006)
Geom. Topol
, vol.10
, pp. 667-694
-
-
Dymara, J.1
-
28
-
-
0036027232
-
Cohomology of buildings and their automorphism groups
-
MR 1946553
-
J Dymara, T Januszkiewicz, Cohomology of buildings and their automorphism groups, Invent. Math. 150 (2002) 579-627 MR 1946553
-
(2002)
Invent. Math
, vol.150
, pp. 579-627
-
-
Dymara, J.1
Januszkiewicz, T.2
-
29
-
-
0007209520
-
2-Betti numbers
-
MR1760592Notes prepared by Guido Mislin
-
2-Betti numbers, Israel J. Math. 117 (2000) 183-219 MR1760592Notes prepared by Guido Mislin
-
(2000)
Israel J. Math
, vol.117
, pp. 183-219
-
-
Eckmann, B.1
-
30
-
-
23944468024
-
Real root conjecture fails for five- and higher-dimensional spheres
-
MR2155722
-
Ś R Gal, Real root conjecture fails for five- and higher-dimensional spheres, Discrete Comput. Geom. 34 (2005) 269-284 MR2155722
-
(2005)
Discrete Comput. Geom
, vol.34
, pp. 269-284
-
-
Gal, S.R.1
-
32
-
-
34250264460
-
-
D Kazhdan, G Lusztig, Representations of Coxeter groups and Hecke algebras, Invent. Math. 53 (1979) 165-184 MR560412
-
D Kazhdan, G Lusztig, Representations of Coxeter groups and Hecke algebras, Invent. Math. 53 (1979) 165-184 MR560412
-
-
-
-
33
-
-
84868873312
-
-
2-invariants: theory and applications to geometry and K-theory, 44 of Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer, Berlin (2002) MR1926649
-
2-invariants: theory and applications to geometry and K-theory, volume 44 of Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer, Berlin (2002) MR1926649
-
-
-
-
34
-
-
58449095475
-
-
G Lusztig, Left cells in Weyl groups, from: Lie group representations, I (College Park, Md., 1982/1983), Lecture Notes in Math. 1024, Springer, Berlin (1983) 99-111 MR727851
-
G Lusztig, Left cells in Weyl groups, from: "Lie group representations, I (College Park, Md., 1982/1983)", Lecture Notes in Math. 1024, Springer, Berlin (1983) 99-111 MR727851
-
-
-
-
35
-
-
0005732502
-
Some linear groups virtually having a free quotient
-
MR1748082
-
G A Margulis, È B Vinberg, Some linear groups virtually having a free quotient, J. Lie Theory 10 (2000) 171-180 MR1748082
-
(2000)
J. Lie Theory
, vol.10
, pp. 171-180
-
-
Margulis, G.A.1
Vinberg, E.B.2
-
37
-
-
58449085069
-
-
M Ronan, Lectures on buildings, Perspectives in Mathematics 7, Academic Press, Boston (1989) MR1005533
-
M Ronan, Lectures on buildings, Perspectives in Mathematics 7, Academic Press, Boston (1989) MR1005533
-
-
-
-
38
-
-
58449115295
-
-
J-P Serre, Cohomologie des groupes discrets, from: Prospects in mathematics (Proc. Sympos., Princeton Univ., Princeton, N.J., 1970), Princeton Univ. Press, Princeton, N.J. (1971) 77-169. Ann. of Math. Studies, No. 70 MR0385006
-
J-P Serre, Cohomologie des groupes discrets, from: "Prospects in mathematics (Proc. Sympos., Princeton Univ., Princeton, N.J., 1970)", Princeton Univ. Press, Princeton, N.J. (1971) 77-169. Ann. of Math. Studies, No. 70 MR0385006
-
-
-
-
39
-
-
0001736244
-
A decomposition of the group algebra of a finite Coxeter group
-
MR0232868
-
L Solomon, A decomposition of the group algebra of a finite Coxeter group, J. Algebra 9 (1968) 220-239 MR0232868
-
(1968)
J. Algebra
, vol.9
, pp. 220-239
-
-
Solomon, L.1
-
40
-
-
58449115584
-
-
R Steinberg, Endomorphisms of linear algebraic groups, Memoirs of the American Mathematical Society 80, American Mathematical Society, Providence, R.I. (1968) MR0230728
-
R Steinberg, Endomorphisms of linear algebraic groups, Memoirs of the American Mathematical Society 80, American Mathematical Society, Providence, R.I. (1968) MR0230728
-
-
-
-
41
-
-
84868871285
-
-
J Tits, Le problème des mots dans les groupes de Coxeter, from: Symposia Mathematica (INDAM, Rome, 1967/68), 1, Academic Press, London (1969) 175-185 MR0254129
-
J Tits, Le problème des mots dans les groupes de Coxeter, from: "Symposia Mathematica (INDAM, Rome, 1967/68), Vol. 1", Academic Press, London (1969) 175-185 MR0254129
-
-
-
-
42
-
-
58449114546
-
-
C A Weibel, An introduction to homological algebra, Cambridge Studies in Advanced Mathematics 38, Cambridge University Press, Cambridge (1994) MR1269324
-
C A Weibel, An introduction to homological algebra, Cambridge Studies in Advanced Mathematics 38, Cambridge University Press, Cambridge (1994) MR1269324
-
-
-
|